MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM BRAVO; CAMERA, STILL, SURGICAL

GIVEN IMAGING LTD., YOQNEAM BRAVO; CAMERA, STILL, SURGICAL
Model Number RFB-0450
Medical Device Problem Codes Loss of Power (1475); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, ten and a half hours after capsule placement, the recorder displayed error code ¿386err_j2c024/driver¿ and it turned off.The customer press and hold power button for 30 seconds, but there was no response.The customer then pressed circle, triangle, square and circle buttons, but there was no change in error state.A repeat procedure will be performed.The customer noted that the recorder worked correctly during previous procedure.There was no patient injury.The device will be returned for data extraction.
 
Additional Manufacturer Narrative
Additional information: evaluation summary: this report is based on information provided by medtronic investigation personnel.The bravo recorder was received for evaluation.The returned sample met specification as received by medtronic.The visual inspection found no issues.The customer reported that ten and half hours after capsule placement, the recorder displayed error code ¿386err_j2c024/driver¿.The reported condition was not confirmed.The investigation found the device to function normally and within specifications.The investigation could not determine a cause or a probable root cause for the customer's report based on the information provided.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, ten and half hours after capsule placement, the recorder displayed error code ¿386err_j2c024/driver¿ and it turned off.The customer press and hold power button for 30 seconds, but there was no response.The customer then pressed circle, triangle, square and circle buttons, but there was no change in error state.A repeat procedure will be performed.The customer noted that the recorder worked correctly during previous procedure.There was no patient harm.The device will be returned for data extraction.Technical support received, disassembled and tested the recorder broke down when they were attempting to extract information.After many attempts data was downloaded via software version 6.

Brand Name
BRAVO
Common Device Name
CAMERA, STILL, SURGICAL
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8283911
Report Number9710107-2019-00040
Device Sequence Number1617159
Product Code FTT
UDI-Device Identifier07290101365303
UDI-Public7290101365303
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K102543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFB-0450
Device Catalogue NumberRFB-0450
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2019
Initial Date Received by Manufacturer 01/02/2019
Supplement Date Received by Manufacturer02/10/2019
Initial Report FDA Received Date01/28/2019
Supplement Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR